# SDR DAT2004F00007

- Difficulty date: February 4, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N937MA
- Make and model: Stbros SD330
- Aircraft serial: SH3040
- Engine: Pwa PT6A45R
- Propeller: Hartzl HCB5MP3
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: B3339
- Condition: Cracked
- Location: Propeller
- Part time: 613 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SCHEDULED MAINTENANCE AD86-06-02 (PROP TORQUE) WAS COMPLIED WITH ON THE RT SIDE.  ONE PROP ATTACHMENT BOLT, PN B3339 WAS FOUND CRACKED.  ALL (8) PROP ATTACHMENT BOLTS, PN B3339, AND WASHERS PN A2048-2 WERE REMOVED AND REPLACED WITH NEW ONES PURCHASED FRO MFG UND PO 009048.  AD WAS COMPLIED WITH IAW MFG SERVICE INSTRUCTIONS. AIRCRAFT WAS RETURNED TO SERIVCE.
